# SDR SWIA201743629

- Difficulty date: July 17, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 30,065 hours, 29,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON FLOOR SUPPORT ANGLE.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM.
